# SDR CA030625002

- Difficulty date: May 26, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR UP SELECTION WAS UNSUCCESSFUL. 3 GREEN & 3 RED LIGHTS AT THE SAME TIME. GEAR RECYCLED BUT WITHOUT SUCCESS. WE RETURNED FOR A NORMAL LANDING (NO EMERGENCY DECLARED). CABIN AND PAX BRIEFED AND DEBRIEFED. INVESTIGATION/ACTION HARNESS ASSEMBLY WOW SWITCH ON NOSE WHEEL CENTERING REPLACED.
